# SDR P5CA0601424

- Difficulty date: December 20, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 91,375 hours, 19,484 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT HAD STRONG ELECTRICAL SMELL IN COCKPIT.  PERFORMED INSPECTION OF COCKPIT, UNABLE TO FIND SOURCE OF ELECTRICAL SMELL.
